# SDR QXEA0200990

- Difficulty date: July 8, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Excess Play
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - COPILOT CONTROL COLUMN HAS .1875 INCH OF FREE PLAY FOR AND AFT RELATIVE TO CAPTAINS CONTROL COLUMN IN MIDDLE OF TRAVEL.  REPAIRED IAW HORIZON AIR EA 2-27-61.
